Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I have some sort of anxiety disorder..

i have been wondering if i have some sort of anxiety disorder. I'm always stressed out about everything, when good things happen to me i'm only happy for a short period followed by worry and a mix of emotions, and my hands also shake and have for as long as i can remember.also my appetite has been off the last year or so and had an endoscopy and tests run but nothing was out of the ordinary.
Asked On : Sun, 7 Nov 2010
Answers:  5 Views:  424
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for your query on

Based on your description, it seems that you are suffering as long as you can remember. So, there is no definite timeline of onset of your problems.

To me, it appears that you might be suffering from mix of depression and anxiety which may be in the background of your personality (possibly shy, reserved, socially anxious). Alternatively, you might be suffering from low grade of depression (dysthymia). However, it will be helpful to rule out some medical condition which may cause or make your symptoms get worse such as thyroid problem, heart related conditions, medications for bronchial asthma such as theophylline etc.

Once your family physician or local doctor has ruled out any medical condition which explains your problem, you can look for psychological help. You can start with self help programs- regular exercise, regular sleep routine, giving up tobacco, alcohol, tea, coffee (etc), meditation (if you like) and stress-reduction techniques.

If symptoms doesn't improve, see your psychiatrist. You may require medication or psychotherapy or combination of both depending upon the assessment.

Hope this will be of some help.

Answered: Wed, 28 Sep 2011
I find this answer helpful

1 Doctor agrees with this answer

Anesthesiologist Dr. Shivakumar. M. C.'s  Response
By seeing your complaints it appers that you are suffering from endogenous depression, which is very common condition and can be treated effectively. You need psycho pharmacological treatment. consult psychiatrist, dont worry you can be alright.
Take care
Answered: Wed, 28 Sep 2011
I find this answer helpful
  Anonymous's Response
acutually this type of symptoms has anxity disorder so as early as consult near clinical [psychologist
Answered: Wed, 28 Sep 2011
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM
Looking to your history you have anxiety associated with depression as you cant enjoy
happy newa for longer durations and immediately start getting worry about it. Usually
anxiety and depression are just like brother and sisters one can precipitate other if
not treated and than they go together. Drugs like alprazolam in combination with
sertalin can help to treat this condition, in addition you may need psycho therapy to
treat this condition. Better you consult psychiatrist and go as per his Advise. thanks
Answered: Wed, 28 Sep 2011
I find this answer helpful
  Anonymous's Response
I had very similar symptoms about two years ago. I also had jumping muscles and nerves, and inability to sleep. I slept for a few hours then woke at 4am. I went to see my GP, and he was great. I got my hormones checked - I was going thru menopause. I also took an SSRI for 6 months, and felt MUCH better. Don't hesitate to see your doctor. I am feeling so good now.
Answered: Tue, 9 Nov 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor